Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1989, Volume 28, Number 1, Pages 29–40 (Mi al2044)  

This article is cited in 7 scientific papers (total in 7 papers)

Special varieties of Lie algebras

A. Ya. Vais


Full text: PDF file (4081 kB)

English version:
DOI: https://doi.org/10.1007/BF01980605

Bibliographic databases:

UDC: 512.554.8
Received: 21.05.1987

Citation: A. Ya. Vais, “Special varieties of Lie algebras”, Algebra Logika, 28:1 (1989), 29–40

Citation in format AMSBIB
\Bibitem{Vai89}
\by A.~Ya.~Vais
\paper Special varieties of Lie algebras
\jour Algebra Logika
\yr 1989
\vol 28
\issue 1
\pages 29--40
\mathnet{http://mi.mathnet.ru/al2044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061855}


Linking options:
  • http://mi.mathnet.ru/eng/al2044
  • http://mi.mathnet.ru/eng/al/v28/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Mishchenko, “Growth in varieties of Lie algebras”, Russian Math. Surveys, 45:6 (1990), 27–52  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Zaicev, “On the embeddability of relatively free Lie algebras”, Russian Math. Surveys, 47:4 (1992), 236–237  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. P. Mishchenko, “On varieties of Lie algebras not containing a three-dimensional simple algebra”, Russian Acad. Sci. Sb. Math., 76:1 (1993), 189–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. V. Zaicev, “The base rank of varieties of Lie algebras”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 15–31  mathnet  crossref  mathscinet  zmath  isi
    6. M. V. Zaicev, “Standard identity and Capelli identities in Lie algebras”, Russian Math. Surveys, 49:2 (1994), 186–187  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. M. V. Zaicev, “Skew-symmetric identities in special Lie algebras”, Sb. Math., 186:1 (1995), 65–77  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021